About Us
Find a
Location:
Find a Location
or
Find a
Provider:
Find a Physician
and/or

Health Condition Information

Health Information Encyclopedia

Search Health Information   
< back

Fixed drug eruption on the cheek


Fixed drug eruption on the cheek
Medications can cause many skin reactions. This particular rash, seen here on the cheek, is called a "fixed drug eruption". This type of reaction typically occurs in the same location when the person uses the same medication again.


Review Date: 5/6/2012
Reviewed By: Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.

The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com


Text Only Options

Change the current font size: larger | default | smaller

Current color mode is Black on White, other available modes: Yellow on Black | Black on Cream

Current color mode is Yellow on Black, other available modes: Black on White | Black on Cream

Current color mode is Black on Cream, other available modes: Black on White | Yellow on Black

Open the original version of this page.